# SDR DALA2018081405079

- Difficulty date: August 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 63,827 hours, 23,859 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED COND IND 1R DOOR. FOUND AND CLEANED OFF DEBRIS ON RETRACTABLE DOOR.
